# SDR DALA1130870623

- Difficulty date: March 24, 2011
- Submitted: May 4, 2011
- Operation: Air carrier
- Aircraft: N623DL
- Make and model: Boeing 757232
- Aircraft serial: 22913
- Aircraft time: 78,147 hours, 37,905 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FRAME UPPER FLANGE DENTED AND BENT STA 600 BETWEEN STR 23 & 24L / ACCOMPLISHED ERA PER SRM 53-00-07 REPAIR 5 FIG 201 TABLE II.
